# SDR DALA2025052704033

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI : 53-61-24-02 R2 PAX DOOR SILL . CORROSION AT FASTENER HOLE 1/16 INCH IN LENGTH , 1/18 INCH WIDE AT FR 75. REMOVED CORROSION, EVALUATED DAMAGE AREA OF R2 PAX DOOR SILL, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-61-24. RESTORE FINISH AND PERFORMED CORRECTIVE ACTION IAW 626172-14 REV. ORIGINAL. ASSOCIATED ER/A 14-626172 ADDED FOR AC 8119. (LP# 0976570)
